The equivalence between the T-stabilities of Mann and Ishikawa iterations

Abstract

We show that T-stability of Mann and Ishikawa iterations are equivalent.

    Authors

    B.E. Rhoades

    S.M. Soltuz
    (Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy)

    Keywords

    Mann iteration; Ishikawa iteration; T-stability

    References

    See the expanding block below.

    Paper coordinates

    B.E. Rhoades, Ş.M . Şoltuz, The equivalence between T-stabilities of Mann and Ishikawa iterations, J. Math. Anal. Appl. 318 (2006), 472-475.
    doi: 10.1016/j.jmaa.2005.05.066

    PDF

    not available yet.

    About this paper

    Publisher Name

    Elsevier

    Print ISSN

    0022-247X

    Online ISSN
    Google Scholar Profile

    google scholar

    Related Posts

    Menu